18th Sunscreen Film Festival • Apr 27 - 30, 2023

PRESENTED BY
FilmSPC

Welcome to the Sunscreen Film Festival

April 27 - 30, 2023, in beautiful, sunny St. Petersburg, Florida, join us for another spectacular, live film festival where attendees mix and mingle with filmmakers, actors, writers, producers, and celebrities in an open and relaxed atmosphere! Click here for Sunscreen's Covid-19 Safety Guidelines.

Sunscreen Film Festival proudly accepts entries on FilmFreeway, the world’s #1 way to enter film festivals and creative contests.

Submit film via FilmFreeway

Submissions for the 18th Annual Sunscreen Film Fest in St. Petersburg, Florida (April 27 - 30, 2023):

Important Deadlines:

July 1, 2022 Opening Date
September 30, 2022 Earlybird Deadline
December 16, 2022 Regular Deadline
January 6, 2023 Late Deadline
January 27, 2023 Extended Deadline
March 3, 2023 Notification Date (Approximate)
April 27 – 30, 2023 Event Date

Awards

Best Narrative Feature Film
Best Documentary Feature Film
Best Foreign Feature Film
Best Narrative Short Film
Best Documentary Short Film
Best Foreign Short Film
Best Animated Short Film
Best Student Short Film (College)
Best Student Short Film (High School)

2022's Special Guests

The 17th annual Sunscreen Film Festival's guest speakers.

  • Katie Patton Pryor

    Executive Director

  • Michael Brown

    Writer, Producer

  • Marty Poole

    Distributor, Producer

  • Milan Chakraborty

    Head of Film

  • James Cole, Jr.

    Producer

  • Viviana Zarragoitia

    VP, Three Point Capital

  • Ramfis Myrthil

    Producer

  • Steven Demmler

    Producer, Writer, Director

  • Jonathan Gray

    Producer

  • Kestrin Pantera

    Filmmaker, Actor

  • Dave DeBorde

    Writer, Director & Producer

  • Corky Kessler

    Entertainment Attorney

  • John C. Hall

    Producer

  • Santosh Govindaraju

    Chief Executive Officer

  • Brian Lord

    Consultant

  • Monika Gossmann

    Actress, Director

  • Daniel Calderon

    Brand Strategist

  • Robert Enriquez

    Producer, Talent Manager

  • Scott Goldberg

    Attorney

  • Eugenie Bondurant

    Actress

  • Paul Wilson

    Producer, Actor

  • Lucius Baston

    Actor

  • Joe Davison

    Producer, Actor

  • Avery Norris

    Actress

  • Cameron Kelly

    Actress

  • Michael Baumgarten

    Filmmaker

  • Chelsea Alden

    Actor

  • Alice Hunter

    Actress

INFO ON 2023 FESTIVAL WORKSHOPS COMING SOON...

2022's FESTIVAL WORKSHOPS & PANELS

For a more comprehensive workshop and panel's schedule listing, please visit our partner website at: Sched.com. Powered by Sunscreen Education!

workshop

Moderated by Dave DeBorde

Fri, Apr 29, 2022 @ 10:30 AM - 11:30 AM, Theatre #13

This is the 1st of two interactive panel discussions that go in depth on the ins and outs of trying to carve out a career as an actor, while working collaboratively with your talent manager. How do you get started? How do you find representation? How do you get in front of the right people? How do you know when to take an actor on as a client? Etc.

60 mins

@ AMC 13 Theatres

For Filmmaker, Day or VIP pass holders

Guest Speakers:

Eugenie Bondurant, Monika Gossmann, Lucius Baston, Paul Wilson, and Robert Enriquez. Moderated by Dave DeBorde

See Sched.com for more info.

Moderated by Dave DeBorde

Fri, Apr 29, 2022 @ 12:00 PM - 1:00 PM, Theatre #13

Veteran Documentary producer and entertainment attorney Jonathan Gray, who’s worked on countless successful docs like the Oscar-winning, American Factory, will share with attendees, what makes a good documentary, how are they funded and good strategies for distribution.

60mins

@ AMC 13 Theatres

For Filmmaker, Day or VIP pass holders

Guest Speakers:

Jonathan Gray and Sean Cisterna. Moderated by Dave DeBorde

See Sched.com for more info.

Moderated by Dave DeBorde

Fri, Apr 29, 2022 @ 2:00 PM - 3:00 PM, Theatre #13

Producers in the studios and independents, are constantly chasing after government dollars in attempts to mitigate the risks for their investors (or executives). This panel will explore practical approaches for incentive dollars from state programs as well as the federal government.

90 mins

@ AMC 13 Theatres

For Filmmaker, Day or VIP pass holders

Guest Speakers:

Tony Armer, Katie Patton Pryor, Tyler Martinolich, Chad Newman, Brian Lord, and Corkie Kessler. Moderated by Dave DeBorde


See Sched.com for more info.

Moderated by Dave DeBorde

Fri, Apr 29, 2022 @ 3:30 PM - 4:30 PM, Theatre #13

The good news is every filmmaker has bad films inside of them! This panel will discuss why it’s necessary to make your bad films and how to eventually make films that don’t suck.

60mins

@ AMC 13 Theatres

For Filmmaker, Day or VIP pass holders

Guest Speakers:

Joe Davison, Tony Armer, John C. Hall, Robert Enriquez, and Michael Baumgarten. Moderated by Dave DeBorde

See Sched.com for more info.

Moderated by Dave DeBorde

Fri, Apr 29, 2021 @ 4:45 PM - 5:30 PM, Theatre #13

Veteran industry pro Daniel Calderon from NYC-based #WFH Studio who works with amazing brands, such as Netflix, Campari Group, Condé Nast, Forbes, and more, will give the attendees strategies to help with the branding of their own projects as well as their own footprint.

45mins

@ AMC 13 Theatres

For Filmmaker, Day or VIP pass holders

Guest Speakers:

Daniel Calderon. Moderated by Dave DeBorde

See Sched.com for more info.

Moderated by Dave DeBorde

Sat, Apr 30, 2022 @ 10:00 AM - 11:00 AM, Theatre #13

This is the 2nd of two interactive panel discussions that go in depth on the ins and outs of trying to carve out a career as an actor, while working collaboratively with your talent manager. This session will pick up where the previous day’s session left off. How do you effectively build a career? What does the process look like when you take an actor out to meet with producers, networks and studios? How does an actor create a sustainable career?

60mins

@ AMC 13 Theatres

For Filmmaker, Day or VIP pass holders

Guest Speakers:

Eugenie Bondurant, Lucius Baston, Paul Wilson, Monika Gossmann, and Robert Enriquez.
Moderated by Dave DeBorde

See Sched.com for more info.

Presented by Dave DeBorde

Sat, Apr 30, 2022 @ 11:30 AM - 12:30 PM, Theatre #13

Seasoned screenwriter, script doctor and recovering Film professor, Dave DeBorde, will take you through his screenwriting structure and basics lecture that he’s given in classrooms and festivals all over the world. He’ll also discuss the business of screenwriting and how to emerge from the pack as a writer.

60 mins

@ AMC 13 Theatres

For Filmmaker, Day or VIP pass holders

Guest Speaker:

Dave DeBorde


See Sched.com for more info.

Moderated by Dave DeBorde

Sat, Apr 30, 2022 @ 1:00 PM - 2:15 PM, Theatre #13

This budgetary range is viewed as the primary level for most “legitimate” independent films. Our seasoned panelists will unpack the secrets with a commonsense approach to raising the money, gathering the talent, and producing the best film possible, plus we’ll touch on distribution!

75mins

@ AMC 13 Theatres

For Filmmaker, Day or VIP pass holders

Guest Speakers:

Viviana Zarragoitia, Michael Brown, Ramfis Myrthil, Jonathan Gray, and Milan Chakraborty.
Moderated by Dave DeBorde


See Sched.com for more info.

Moderated by Dave DeBorde

Sat, Apr 30, 2022 @ 2:30 PM - 3:30 PM, Theatre #13

We’re not going to mince words here – if you are an independent Film producer, you can’t afford to miss this panel! Leading experts in independent finance and distribution will deliver pearls of wisdom, so buckle your seat belt and take notes like a maniac!

60mins

@ AMC 13 Theatres

For Filmmaker, Day or VIP pass holders

Guest Speakers:

Steve Demmler, Santosh Govindaraju, John C. Hall, Marty Poole, Milan Chakraborty, and James Cole, Jr. Moderated by Dave DeBorde


See Sched.com for more info.

Moderated by Dave DeBorde

Sat, Apr 30, 2022 @ 4:00 PM - 5:00 PM, Theatre #13

Learn from the pros how to pitch your production and actually land the deal. Learn the guidelines of pitching your project and yourself.

60mins

@ AMC 13 Theatres

For Filmmaker, Day or VIP pass holders

Guest Speakers:

Michael Baumgarten, Ramfis Myrthil, James Cole, Jr., and Paul Wilson
Moderated by Dave DeBorde


See Sched.com for more info.

Moderated by Dave DeBorde

Sun, May 1, 2021 @ 11:00 AM - 12:00 PM, Theatre #13

Learn about the legal fundamentals needed for your project. Discuss ownership rights, clearing, production/financing/distribution deals, insurance and more! The information covered in this panel is worth thousands. So, bring a notebook! (Note legal discussions will be cursory. For detailed legal advice, the moderator and/or guest speaker(s) reserve the right to either answer in detail or suggest a consultation.)

60mins

@ AMC 13 Theatres

For Filmmaker, Day or VIP pass holders

Guest Speakers:

Scott Goldberg and Jonathan Gray. Moderated by Dave DeBorde

See Sched.com for more info.

Moderated by Dave DeBorde

Sun, May 1, 2022 @ 12:30 PM - 2:00 PM, Theatre #13

This is your opportunity to pitch movers and shakers in the industry! There will be a sign-up sheet and you will be given one minute to pitch and then receive two minutes of feedback from our panel of big industry machers. It will be 1st come, 1st serve and once the sheet fills up, there won’t be an opportunity to pitch your big idea to the panel. Do you have what it takes to be the next big thing? We’ll find out!

90mins

@ AMC 13 Theatres

For Filmmaker, Day or VIP pass holders

Guest Speakers:

Kestrin Pantera, David Yates, Ramfis Myrthil, Viviana Zarragoitia, Tony Armer, Robert Enriquez, James Cole, Jr., and Corky Kessler. Moderated by Dave DeBorde


See Sched.com for more info.

Moderated by Ben Daniele

Sun, May 1, 2022 @ 2:30 PM - 3:30 PM, Theatre #13

This workshop will introduce attendees to an overview of standard industry principles applied to prep, scheduling, shooting and management of feature length, one-hour episodic, half-hour comedy entertainment projects and commercials.

60mins

@ AMC 13 Theatres

For Filmmaker, Day or VIP pass holders

Guest Speakers:

Doug Tschirhart and Victoria Jorgensen. Moderated by Ben Daniele


See Sched.com for more info.

festival venue

The Sunscreen Film Festival is held at the Sundial AMC 12 Theatres located in the beautiful Mall at Sundial nestled in downtown St. Petersburg, Florida.

sundial AMC Theatres

address

153 2nd Avenue North, St. Petersburg, FL 33701
727-800-3201
21.0 mi / 33.8 km from Tampa International Airport (TPA)

more information

Recommended Accommodations

Accommodations, located in the heart of downtown St. Pete, within walking distance or a short ride to venue.

2022's sponsors

The 17th Annual Sunscreen Film Festival would like to thank Visit St. Pete Clearwater and the Film Commission office.